# SDR SWAA2016033050395

- Difficulty date: March 11, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 46,019 hours, 28,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9485
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON LOWER BULKHEAD SUPPORT ANGLE CORRODED AT BS 500D, BETWEEN RBL 24 TO LBL 24.  R & R ANGLE IAW SRM & DWG.
